# SDR YENA202003020206

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 008
- Aircraft time: 39,700 hours, 25,892 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, RH WING LEADING EDGE RIB 17 HAS CRACK; REF AEROMAN 2020-56275: R & R RIB 17 ON LEADING EDGE RH WING IAW E190 SRM 51-40-08 & DRAWING 190-31005-405.
